# SDR SWAA2023081479311

- Difficulty date: July 16, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE AT 11CB;9 CBA; 4 CBA; AND R-1 DOOR<[01] REMOVED AND REPLACED POWER SUPPLY - BATTERY PACK M1675 AND M1670 AS PER REF AMM 33-51-06-960-805. TEST FOUND NORMAL.;[02] INSP. VERIFIED ENTRY #1 WAS WORK ACCOMPLISHED .
